# SDR FDEA2019100732456

- Difficulty date: September 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R2 Door
- Component: Door, Boeing
- Component part number: 143N61004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HINGE CUTOUT R2 DOOR HAD A SUPECTED CRACK ON THE LOWER CORNER.  A REPAIR WAS CARRIED OUT IAW SRM 52-10-02-2R, REPAIR 1, FIG 201, AND EA F-52-10-T0349827 P1.
